# SDR AALA202502106308

- Difficulty date: February 10, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737823
- Aircraft serial: 31229
- Aircraft time: 27,160 hours, 11,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING MOUNTED AISLE EMERGENCY LIGHT AT ROW 23 DOES NOT ILLUMINATE. CONFIRMED CEILING MOUNTED AISLE EMERGENCY LIGHT AT ROW 23 DOES NOT ILLUMINATE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
